RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1984, Volume 18, Issue 1, Pages 28–42 (Mi faa1423)  

This article is cited in 9 scientific papers (total in 10 papers)

Infinite-dimensional classical groups of finite $r$-rank: Description of representations and asymptotic theory

G. I. Olshanskii


Full text: PDF file (2026 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1984, 18:1, 22–34

Bibliographic databases:

UDC: 519.46
Received: 24.05.1983

Citation: G. I. Olshanskii, “Infinite-dimensional classical groups of finite $r$-rank: Description of representations and asymptotic theory”, Funktsional. Anal. i Prilozhen., 18:1 (1984), 28–42; Funct. Anal. Appl., 18:1 (1984), 22–34

Citation in format AMSBIB
\Bibitem{Ols84}
\by G.~I.~Olshanskii
\paper Infinite-dimensional classical groups of finite $r$-rank: Description of representations and asymptotic theory
\jour Funktsional. Anal. i Prilozhen.
\yr 1984
\vol 18
\issue 1
\pages 28--42
\mathnet{http://mi.mathnet.ru/faa1423}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=739087}
\zmath{https://zbmath.org/?q=an:0545.22020}
\transl
\jour Funct. Anal. Appl.
\yr 1984
\vol 18
\issue 1
\pages 22--34
\crossref{https://doi.org/10.1007/BF01076358}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984TK06100005}


Linking options:
  • http://mi.mathnet.ru/eng/faa1423
  • http://mi.mathnet.ru/eng/faa/v18/i1/p28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Neretin, “Representations of complementary series entering discretely in tensor products of unitary representations”, Funct. Anal. Appl., 20:1 (1986), 68–70  mathnet  crossref  mathscinet  zmath  isi
    2. G. I. Olshanskii, “Unitary representations of the group $SO_0(\infty,\infty)$ as limits of unitary representations of the groups $SO_0(n,\infty)$ as $n\to\infty$”, Funct. Anal. Appl., 20:4 (1986), 292–301  mathnet  crossref  mathscinet  zmath  isi
    3. G. I. Olshanskii, “Determinism of Lévy random fields and unitary representations of infinite-dimensional groups”, Russian Math. Surveys, 43:2 (1988), 183–184  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. G. I. Olshanskii, “Method of holomorphic extensions in the theory of unitary representations of infinite-dimensional classical groups”, Funct. Anal. Appl., 22:4 (1988), 273–285  mathnet  crossref  mathscinet  zmath  isi
    5. G. I. Olshanskii, “Weil Representation and Norms of Gaussian Operators”, Funct. Anal. Appl., 28:1 (1994), 42–54  mathnet  crossref  mathscinet  zmath  isi
    6. Yu. A. Neretin, “Sphericity and multiplication of double cosets for infinite-dimensional classical groups”, Funct. Anal. Appl., 45:3 (2011), 225–239  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    7. Yu. A. Neretin, “Infinite-dimensional $p$-adic groups, semigroups of double cosets, and inner functions on Bruhat–Tits buildings”, Izv. Math., 79:3 (2015), 512–553  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    8. Yu. A. Neretin, “Infinite symmetric groups and combinatorial constructions of topological field theory type”, Russian Math. Surveys, 70:4 (2015), 715–773  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    9. Pablo Gonzalez Pagotto, “A Product on Double Cosets of $B_\infty$”, SIGMA, 14 (2018), 134, 18 pp.  mathnet  crossref
    10. A. M. Borodin, Aleksandr I. Bufetov, Aleksei I. Bufetov, A. M. Vershik, V. E. Gorin, A. I. Molev, V. F. Molchanov, R. S. Ismagilov, A. A. Kirillov, M. L. Nazarov, Yu. A. Neretin, N. I. Nessonov, A. Yu. Okunkov, L. A. Petrov, S. M. Khoroshkin, “Grigorii Iosifovich Olshanskii (k semidesyatiletiyu so dnya rozhdeniya)”, UMN, 74:3(447) (2019), 193–213  mathnet  crossref
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:281
    Full text:258
    References:17
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019